Maine, 2015Damaging Winds in Maine, July 27, 2015
July 27, 2015 · NWS CAR · 2 events in 1 county or zone
combined to support an isolated severe thunderstorm across northwest Aroostook county. The storm produced strong winds and isolated wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface trof...along with warm and humid conditions...combined to support an isolated severe thunderstorm across northwest Aroostook county. The storm produced strong winds and isolated wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Jul 27, 12:53 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 27, 12:53 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
153 PM EDT MON JUL 27 2015
.SYNOPSIS...
WARMER AND MORE HUMID AIR WILL OVERSPREAD THE REGION TODAY RIGHT
INTO TUESDAY. A FRONTAL BOUNDARY WILL DROP ACROSS THE REGION TUESDAY
AFTERNOON INTO TUESDAY EVENING WITH THE THREAT FOR SHOWERS AND
THUNDERSTORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE..BREAKS IN THE CLOUDS HAVE ALLOWED THE ATMOS TO DESTABILIZE
ACROSS NORTHWEST MAINE. LATEST RADAR REFLECTIVITY IS SHOWING A FEW
STRONG CELLS BACK ACROSS NORTHWEST MAINE AT TIME. WE COULD SEE
SOME HEAVY RAIN AND SMALL HAIL WITH ANY OF THESE CELLS. CURRENT
FORECAST ALREADY HAS MENTION. EXPECT A FEW CELLS TO SLOWLY WORK
INTO NORTHEAST MAINE BY LATER THIS AFTERNOON.
PREVIOUS FORECAST
A SURFACE TROUGH WILL MOVE ACROSS THE AREA TODAY. AN
UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE
NORTH TONIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP THIS
AFTERNOON... ESPECIALLY ACROSS THE NORTHWEST...WILL INCLUDE
ENHANCED WORDING FOR SMALL HAIL. WILL BLEND THE NAM AND GFS FOR
POPS... QPF AND SKY COVER. THE BIAS CORRECTED CONSENSUS ALL WAS
USED FOR THE MAXIMUM TEMPERATURE AND THE CONSENSUS ALL USED FOR
MINIMUM TEMPERATURE BASED ON LATEST VERIFICATION. FOR WINDS HAVE
USED THE MOSG25.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
MAIN CHALLENGE THIS TERM WILL BE THE THREAT FOR STRONG TO POSSIBLY
SEVERE TSTMS TUESDAY AFTERNOON INTO TUESDAY EVENING.
AN UPPER LOW WL BE DROPPING SOUTH FROM THE HUDSON BAY REGION ON
TUESDAY WHILE AT THE SURFACE WILL BE A FRONTAL BOUNDARY MOVING
ACROSS THE REGION. ATMOSPHERE WILL BECOME UNSTABLE BY MID MORNING
W/LLVL INVERSION BREAKING. LOW CLOUDS AND ANY FOG WILL BURN OFF
ALLOWING FOR HEATING TO DESTABILIZE THINGS MORE BY LATER IN THE
MORNING. SURFACE DEWPOINTS ARE FORECAST TO INCREASE WELL INTO THE
60S BY THE AFTERNOON W/TEMPS HITTING AOA 80F EXCEPT FOR THE
IMMEDIATE COAST DUE TO A SSW WIND. LLVL CONVERGENCE ALONG/AHEAD OF
THE FRONT AND UPPER LEVEL DYNAMICS WILL ALLOW FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP. UPPER LEVEL DIFLUENCE SETS UP IN THE
AFTERNOON AS THE UPPER LOW MOVES ACROSS QUEBEC. IN THE LOWER
LEVELS, SB/MU CAPES FORECAST TO BE 1500-2000 JOULES BY THE
AFTERNOON W/LIS -4 TO -6. TOTALS HITTING AROUND 50 W/THE SHOWALTER
INDEX DROP BELOW 0 IN SOME AREAS. 850-500MB LAPSE RATES EXPECTED
TO BE AROUND 6.5 C/KM W/PWATS AROUND 1.2 INCHES. PLUS, FREEZING
LEVELS/WBZS ARE FORECAST TO AROUND 11K FT WHICH IS RIGHT IN THE
REGION FOR HAIL POTENTIAL. THE NAM AND GFS SOUNDING DO SHOW SOME
DRIER AIR ALOFT ESPECIALLY ABOVE 700MB. THIS WOULD LEAD TO HAIL
AND EVEN STRONG WIND GUST POTENTIAL. AFTER FURTHER COLLABORATION
W/GYX, DECIDED TO ADD HAIL AND GUSTY WINDS IN THE FORECAST GRIDS
W/THE EXCEPTION OF THE COAST ATTM DUE TO SSW WIND.
SPC HAS PLACED THE REGION IN A MARGINAL RISK FOR SOME STORMS TO
BECOME SEVERE W/HAIL AND STRONG WIND GUSTS THE MAIN THREATS. ATTM,
STORM STRUCTURE LOOKS TO BE MULTICELLULAR W/A STORM OR 2 GOING
SUPERCELL. ONE THING TO NOTE, THIS SETUP MATCHES THE MINI-SUPERCELL
PATTERN W/UPPER LOW TO THE NW AND COLD POOL ALOFT.
THE FRONTAL BOUNDARY IS EXPECTED TO MOVE THE E TUESDAY NIGHT
W/SHOWERS AND TSTMS WINDING DOWN. GIVEN THE GUIDANCE SHOWING SOME
INSTABILITY LINGERING, DECIDED TO KEEP THE MENTION OF TSTMS IN THE
FORECAST THROUGH MIDNIGHT AND THEN JUST SHOWERS. DRIER WEATHER FOR
WEDNESDAY W/HIGH PRES MOVING ACROSS THE REGION W/SLIGHTLY COOLER
TEMPERATURES AS WELL MENTIONED BY THE DAYCREW W/SEASONAL NORMS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A WSW FLOW IN THE UPPER LEVELS WILL ALLOW FOR AN UNSETTLED/ACTIVE
WEATHER PATTERN INTO THE WEEKEND W/DISTURBANCES SWINGING ACROSS
THE REGION. THIS WILL LEAD TO SHOWERS AND TSTMS ON AND OFF THROUGH
THE PERIOD. THE DAYS THAT LOOK TO HAVE THE MOST NOTICEABLE THREAT
FOR SHOWERS AND TSTMS WILL BE ON THURSDAY AND SATURDAY AS FRONTAL
SYSTEMS SWING THROUGH THE REGION. THE AIRMASS ON THURSDAY WILL
BECOME INCREASINGLY HUMID AND RATHER WARM. INSTABILITY WILL BE
THERE FOR TSTM DEVELOPMENT RIGHT INTO THURSDAY NIGHT. SOME OF THE
PARAMETERS POINT TO POTENTIAL FOR SOME STRONGER TSTMS THURSDAY
AFTERNOON INTO THE EVENING, BUT SINCE THIS IS DAY 4, DECIDED TO
STAY W/GENERAL WORDING ATTM. THIS CAN BE ADDRESSED AS WE MOVE IN
CLOSER. THE FRONT IS EXPECTED TO CLEAR THE REGION BY LATER
THURSDAY NIGHT W/SHOWERS AND TSTMS WINDING DOWN.
A SURFACE TROF COMBINED W/AN UPPER LEVEL DISTURBANCE COULD ALLOW
FOR SOME SHOWERS AND PERHAPS A TSTM TO KICK OFF BY LATER FRIDAY
MORNING INTO THE AFTERNOON. ATTM, AREAL COVERAGE IS EXPECTED TO BE
LESS THAN 50%, SO STAYED W/CHANCE POPS(30-40%). PARTIAL CLEARING
FRIDAY NIGHT BUT ANOTHER FRONTAL BOUNDARY IS SHOWN BY THE LONG
RANGE GUIDANCE TO SWING ACROSS THE REGION ON SATURDAY W/MORE
SHOWERS AND PERHAPS TSTMS. TEMPERATURES DURING THE TIMEFRAME ARE
EXPECTED TO BE AT THE NORMAL RANGE.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: EXPECT IFR/MVFR CONDITIONS THROUGH TONIGHT.
SHORT TERM: MVFR/IFR TUESDAY MORNING, BUT EXPECTING VFR AS THE LOW
CLOUDS AND ANY FOG BURN OFF. EXPECTING POSSIBLE MVFR BY TUESDAY
AFTERNOON INTO THE EVENING W/SHRA AND TSRAS. SOME TSRAS COULD
CONTAIN HAIL AND GUSTY WINDS. POSSIBLE FOG W/CONDITIONS DIPPING TO
IFR LATER TUESDAY NIGHT INTO EARLY WEDNESDAY. MORE SHRAS AND
TSRAS POSSIBLE FOR THURSDAY W/CONDITIONS DOWN TO MVFR AND PERHAPS
IFR FOR ALL TERMINALS.
&&
.MARINE...
NEAR TERM: HAVE USED THE NAM12 FOR SUSTAINED WINDS. FOR WAVES:
WITH LIGHT LOCAL WINDS COMBINED SEAS CURRENTLY MADE UP OF BLEND
TWO WAVES SYSTEMS COMING INTO WATERS. PRIMARY WAVE GROUP SOUTHERLY
AROUND 2-3 FEET/6 SECONDS AND SECONDARY GROUP SOUTHEASTERLY 1-2
FEET 11 SECONDS. WILL USE THE NEAR SHORE WAVE MODEL TO POPULATE
WAVE GRIDS.
SHORT TERM: WINDS/SEAS WILL REMAIN BELOW SMALL CRAFT LEVELS
THROUGH THE TERM. VISIBILITIES WILL BE REDUCED IN AREAS OF FOG TUE
MORNING. SHOWERS AND POSSIBLE TSTMS TUESDAY AFTERNOON INTO TUESDAY
WILL KICK SEAS A BIT AND LEAD TO GUSTY WINDS ESPECIALLY IN THE
INTRA COASTAL ZONE. A BREAK ON WEDNESDAY W/DRIER WEATHER AND
LIGHT WINDS W/HIGH PRES MOVING OVER THE WATERS. THIS WILL BE SHORT
LIVED HOWEVER AS ANOTHER FRONTAL BOUNDARY IS EXPECTED FOR THURSDAY
INTO EARLY FRIDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&
NEAR TERM...DUDA/MIGNONE
SHORT TERM...HEWITT
LONG TERM...HEWITT
AVIATION...DUDA/MIGNONE/HEWITT
MARINE...DUDA/MIGNONE/HEWITT
Hazardous weather outlook, Jul 27, 3:53 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
453 AM EDT MON JUL 27 2015
MEZ001>006-010-011-015>017-029>032-280900-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
453 AM EDT MON JUL 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TODAY INTO THE EVENING WITH THE MAIN
ACTIVITY ACROSS NORTHERN AND WESTERN MAINE. SOME STORMS HAVE THE
POTENTIAL FOR SMALL HAIL AND BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS ARE EXPECTED TUESDAY AFTERNOON INTO THE EVENING.
SOME THUNDERSTORMS COULD BECOME STRONG WITH HAIL AND STRONG WIND
GUSTS BEING THE MAIN THREAT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ050>052-280900-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
453 AM EDT MON JUL 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
HEWITT
In the hours before
Special weather statement, Jul 27, 12:29 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
129 PM EDT MON JUL 27 2015
MEZ003-004-271800-
NORTHERN PISCATAQUIS-NORTHERN SOMERSET-
129 PM EDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SOMERSET AND
NORTHWESTERN PISCATAQUIS COUNTIES...
AT 128 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAUCOMGOMOC LAKE...OR
29 MILES SOUTH OF CLAYTON LAKE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHESUNCOOK AND CAUCOMGOMOC LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4613 6980 4630 6972 4623 6919 4598 6931
TIME...MOT...LOC 1728Z 287DEG 23KT 4620 6965
DUMONT
Special weather statement, Jul 27, 1:02 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
202 PM EDT MON JUL 27 2015
MEZ003-004-271830-
NORTHERN PISCATAQUIS-NORTHERN SOMERSET-
202 PM EDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SOMERSET AND
NORTHWESTERN PISCATAQUIS COUNTIES...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAUCOMGOMOC LAKE...OR
29 MILES NORTHWEST OF RIPOGENUS...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHESUNCOOK AND CAUCOMGOMOC LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF YOU ARE ON OR NEAR CAUCOMGOMAC LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4615 6980 4631 6963 4613 6926 4598 6955
TIME...MOT...LOC 1802Z 314DEG 15KT 4617 6963
DUMONT
Special weather statement, Jul 27, 1:32 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
232 PM EDT MON JUL 27 2015
MEZ003-004-271900-
NORTHERN PISCATAQUIS-NORTHERN SOMERSET-
232 PM EDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SOMERSET AND WEST
CENTRAL PISCATAQUIS COUNTIES...
AT 232 PM EDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHEAST OF BAKER
LAKE...OR 31 MILES SOUTH OF SAINT JUSTE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
NORTHERN PISCATAQUIS AND NORTHERN SOMERSET COUNTIES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4611 6994 4624 6976 4607 6953 4597 6965
TIME...MOT...LOC 1832Z 314DEG 14KT 4613 6978
DUMONT
Special weather statement, Jul 27, 1:41 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
241 PM EDT MON JUL 27 2015
MEZ001-271915-
NORTHWEST AROOSTOOK-
241 PM EDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL AROOSTOOK AND
NORTHERN PISCATAQUIS COUNTIES...
AT 240 PM EDT...A STRONG THUNDERSTORM WAS NEAR NINE-MILE BRIDGE...OR
9 MILES EAST OF LAC FRONTIERE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NINE-MILE BRIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4674 6991 4679 6938 4657 6938 4658 6991
TIME...MOT...LOC 1840Z 264DEG 23KT 4666 6980
DUMONT
Special weather statement, Jul 27, 2:10 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT MON JUL 27 2015
MEZ001-271945-
NORTHWEST AROOSTOOK-
310 PM EDT MON JUL 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL AROOSTOOK
COUNTY...
AT 308 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF ESTCOURT STATION TO 7 MILES
SOUTHWEST OF ALLAGASH TOWNSHIP...AND MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE... ALLAGASH...ALLAGASH
TOWNSHIP...DICKEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4743 6911 4743 6904 4726 6905 4724 6903
4720 6895 4721 6894 4718 6890 4722 6881
4724 6868 4712 6865 4688 6921 4734 6928
4744 6913
TIME...MOT...LOC 1908Z 230DEG 35KT 4731 6920 4700 6915
DUMONTThunderstorm Wind, Aroostook
- When
- July 27, 2:20 PM EST
- Where
- Aroostook County, 0.47 mi E of Allagash
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.080, -69.040
Trees were toppled on Inn Road by wind gusts estimated at 60 mph. The time is estimated.
Thunderstorm Wind, Aroostook
- When
- July 27, 3:00 PM EST
- Where
- Aroostook County, St Francis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 47.170, -68.920
Trees were toppled along Main Street by wind gusts estimated at 60 mph. The time is estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Missouri, July 27 to 29, 201531 injured · 7 events
- Hail and Damaging Winds in Montana, July 27, 2015$2.5 million · 1.75 in hail · 26 events
- Wildfire in California, July 27 to 31, 2015$500,000 · 2 events
- Flash Flooding and Damaging Winds in Iowa, July 27, 2015$223,000 · 53 kt wind · 18 events
- Hail and Damaging Winds in Virginia, July 27, 2015$101,000 · 1 in hail · 6 events
- Flash Flood and Hail in Massachusetts, July 27, 2015$71,000 · 1 in hail · 6 events
- Damaging Wind in Kentucky, July 27, 2015$70,000 · 83 kt wind · 1 event
- Damaging Winds in Montana, July 27, 2015$32,000 · 61 kt wind · 6 events
- Damaging Winds in North Dakota, July 27, 2015$25,000 · 61 kt wind · 9 events
- Excessive Heat in Kentucky, July 27 to 29, 201522 events
- Excessive Heat in Illinois, July 27 to 29, 201519 events
- Damaging Winds and Heavy Rain in Missouri, July 27, 2015$18,000 · 61 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 589141, 589142.